About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 731602, 16 pages
http://dx.doi.org/10.1155/2012/731602
Research Article

On the Existence and Robustness of Steady Position-Momentum Correlations for Time-Dependent Quadratic Systems

Dipartimento di Matematica e Fisica “Ennio De Giorgi”, Universit√° del Salento and INFN, Sezione di Lecce, 73100 Lecce, Italy

Received 17 October 2011; Revised 10 January 2012; Accepted 13 February 2012

Academic Editor: Ricardo Weder

Copyright © 2012 M. Gianfreda and G. Landolfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Gianfreda and G. Landolfi, “On the Existence and Robustness of Steady Position-Momentum Correlations for Time-Dependent Quadratic Systems,” Advances in Mathematical Physics, vol. 2012, Article ID 731602, 16 pages, 2012. doi:10.1155/2012/731602